# SDR IPXA2014012401565

- Difficulty date: January 12, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 73,550 hours, 11,178 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: ARC039112
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C,  MULTIPLE CORRODED BUSHING BORES IN RT NR 1 SPOILER ACTUATOR SUPPORT FITTING. REPAIRED  SUPPORT FITTING IAW EA 011-5740 01-A5035 REV IR AND EO MD11-5740-53201-A, MINOR.
